# SDR FDEA201502050451

- Difficulty date: February 5, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 964 hours, 27,908 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Handler Error
- Location: Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RAMP BLEW SLIDE BOTTLE MEL  05 FEB 15.  RELEASED FOR SERVICE IAW MEL 52-10-03 CATEGORY C.  MAIN ENTRY, IDENTIFY DOOR OR SLIDE & RAFT INOPERATIVE.  SERVICED DOOR AIR   RESERVOIR PER AMM 52-11-07-2, SYSTEM OK FOR SERVICE
